First off, some background:
Several months ago, I had to go to the ER due to stomach pain over a long period of time. My symptoms were as follows:
- lower abdomen pain
- inability to eat anything without getting a stomach ache (even rice or bread)
- when I didn't eat, I never had a stomach ache; it was only when I ate that it became a problem
I was diagnosed with IBS and was promptly given medicine for it (Bentyl) and my stomach aches went away! And for months now, I've been doing great with no stomach aches at all as long as I took the medicine.
However, just these past 2 weeks, I have seemed to gotten new stomach aches. But I've been taking my medicine and these stomach aches are actually different:
- They aren't just in the lower abdomen anymore; they seem to be around my belly, too
- I have a lot of gas now. When that gas is released, I feel better, but the stomach ache is still there.
- When I do release my bowels, it's in the form of forceful diahrrea.
- It doesn't seem to matter whether I eat or not! I wake up with a stomach ache every day. Eating doesn't help, although some foods definitely make it worse. One day, I was eating potato bread and that didn't hurt my stomach, so I thought I could eat wheat. But that sent me running to the bathroom, as did meat. Even when I don't eat at all, however, I still get bad stomach aches, although it's not as bad as if I ate something that didn't agree with me.
- This came over rather suddenly
I'm at a loss here because I get a stomach when I do eat, but get a stomach ache when I don't eat as well. I've been drinking lots of water this past week and taking my medicine. I have cut out caffeine, fatty foods, practically everything that could be bad for me over these past couple of weeks and I'm still getting horribly sick. And I'm just so hungry now! If anyone can give me an idea about this, it would be really appreciated. Thanks!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?